MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. EVIS EXERA II GASTROINTESTINAL VIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. EVIS EXERA II GASTROINTESTINAL VIDEOSCOPE
Model Number GIF-N180
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation.The device was evaluated and it was determined that there was a leak on the a rubber and the bending section was frayed at the joint.The cause for this damage cannot be conclusively determined.
 
Event or Problem Description
It was reported that during reprocessing, the device was found to be leaking at the distal tip.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information (h10) and corrected data (h10) regarding the reported event.Additional information/corrected data: upon further review this is not a reportable malfunction.Per the legal manufacturer there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
EVIS EXERA II GASTROINTESTINAL VIDEOSCOPE
Common Device Name
GASTROINTESTINAL VIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10105415
Report Number8010047-2020-03024
Device Sequence Number16365488
Product Code FDS
UDI-Device Identifier04953170202261
UDI-Public04953170202261
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K100584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGIF-N180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2020
Supplement Date Received by Manufacturer07/08/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1